Some Equivariant Bordism Theories Vanish.
Mathematische Annalen, Tome 242 (1979), pp. 59-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__242_163271,
author = {Czes Kosniowski},
title = {Some {Equivariant} {Bordism} {Theories} {Vanish.}},
journal = {Mathematische Annalen},
pages = {59--68},
year = {1979},
volume = {242},
zbl = {0393.57016},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__242_163271/}
}
Czes Kosniowski. Some Equivariant Bordism Theories Vanish.. Mathematische Annalen, Tome 242 (1979), pp. 59-68. http://geodesic.mathdoc.fr/item/MAN_1979__242_163271/